Hi..it doesn't sound like an allergy, what is the amount you took and did you take it with food?
UC flares can cause nausea....I have nausea often. I do take an antispasmodic called dicyclomine.
Some foods can cause nausea..
What other meds are you on at this time?
Where in the colon is your UC, limited or throughout?
low in the rectum inflammation can cause nausea...if it's limited there.
Welcome to the forum!
*Heather* Status..Asacol 6 (3 twice daily); enemas every 5th night
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate)....1 each @ bedtime
~various digestive enzymes as needed
~Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!